English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The tensor product in the theory of Frobenius manifolds.

Kaufmann, R. M. (1999). The tensor product in the theory of Frobenius manifolds. International Journal of Mathematics, 10, 159-206.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Kaufmann, Ralph M.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 1999
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Internal
 Identifiers: eDoc: 136700
Other: 17426
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 10 Sequence Number: - Start / End Page: 159 - 206 Identifier: -